# SDR SWAA2022020860324

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT PASSENGER CABIN BS540 LBL1 WL208.1. MARKED. ; / [01] REMOVED AND REPLACED PASSENGER CABIN FLOOR SUPPORT (PANEL BREAK) AT BS 540 FROM LBL0-LBL 24.75 IAW SRM 51-40-02 AND IAW DWG#143A0060; [02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [03] VERIFIED ITEM 1 CORRECTIVE ACTIONS.
